# SDR ASAA2016101318333

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 6,099 hours, 1,947 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 23878
- Condition: Failed
- Location: Cabin Temp
- Part time: 6,093 hours, 1,945 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN UNABLE TO CONTROL TEMP GOING FULL HOT.  ACFT GROUNDED.  REPLACED AFT CABIN TRIM AIR VALVE,  OPS AND LEAK CHECKED GOOD IAW AMM 21-61-21.  TEMP CONTROL NORMAL.
